# SDR AALA20131203002

- Difficulty date: December 2, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 66,357 hours, 34,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 1 DOOR PORTABLE EMERGENCY LIGHT FAILED TEST.  REPLACED LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
